Resultados globales: 4 registros encontrados en 0.02 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
11 p, 614.5 KB Darboux invariants for planar polynomial differential systems having an invariant conic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT-UNESP(Brazil). Departamento de Matemática e Computacâo) ; Reinol, Alison C. (FCT-UNESP(Brazil). Departamento de Matemática e Computacâo)
We characterize all the planar polynomial differential systems with a unique invariant algebraic curve given by a real conic and having a Darboux invariant.
2014 - 10.1007/s00033-013-0390-5
ZAMP. Journal of Applied Mathematics and Physics, Vol. 65 (2014) , p. 1127-1136  
2.
23 p, 679.5 KB Global dynamics in the Poincare ball of the Chen system having invariant algebraic surfaces / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (Universidade Estadual Paulista. Departamento de Matemática, Estatística e Computação) ; da Silva, Paulo Ricardo (Universidade Estadual Paulista. Departamento de Matemática, Instituto de Biociências, Letras e Ciências Exatas)
2012 - 10.1142/S0218127412501544
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 6 (2012) , p. 1250154  
3.
16 p, 384.2 KB Global dynamics of stationary solutions of the extended Fisher-Kolmogorov equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT-UNESP(Brazil). Departamento de Matemática Estatística e Computacâo) ; da Silva, Paulo Ricardo (IBILCE-UNESP(Brazil). Departamento de Matemática)
In this paper we study the fourth order differential equation d 4u /dt4 + q (d 2u /dt2 )+ u 3 − u = 0, which arises from the study of stationary solutions of the Extended Fisher-Kolmogorov equation. [...]
2011 - 10.1063/1.3657425
Journal of Mathematical Physics, Vol. 52 (2011) , p. 112701  
4.
21 p, 502.4 KB Normal Forms for Polynomial Differential Systems in R^3 Having an Invariant Quadric and a Darboux Invariant / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT-UNESP (Brazil). Departamento de Matemática e Computacâo) ; Reinol, Alison C. (FCT-UNESP (Brazil). Departamento de Matemática e Computacâo)
We give the normal forms of all polynomial differential systems in R^3 which have a nondegenerate or degenerate quadric as an invariant algebraic surface. We also characterize among these systems those which have a Darboux invariant constructed uniquely using the invariant quadric, giving explicitly their expressions. [...]
2015 - 10.1142/S0218127415500157
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 25 Núm. 1 (2015) , p. 1550015  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.